Iowa, 2013

Drought in Iowa, August 1 to 31, 2013

August 1 to 31, 2013 · NWS DMX · 45 events in 45 counties and zones

Serious drought conditions gripped the state through the summer months. Initial sub-soil moisture was good at the beginning of the growing season.

Where it happened

Every event with a place to put it; 45 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$945 million
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

Serious drought conditions gripped the state through the summer months. Initial sub-soil moisture was good at the beginning of the growing season. The recharged soil was sufficient to maintain the crops through a good part of the summer. Rainfall remained low through August as well and crops deteriorated rapidly under the warmer than normal and very dry conditions. Rainfall for the summer was between 1/3 and 2/3rds of normal across much of the Des Moines CWA. A large part of the CWA received under 5% of normal rainfall in August, with most areas under 20%. Crop loss through the month was around 10%. This translated to over $600 million in crop loss for the corn crop, and about $350 million for soybeans.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jul 31, 10:05 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 31, 10:05 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1105 PM CDT WED JUL 31 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 323 PM CDT WED JUL 31 2013

GENERALLY QUIET WEATHER OVERNIGHT AS SURFACE HIGH PRESSURE AND LIGHT
NORTHWEST WINDS ARE THE MAIN DRIVER OF CURRENT WEATHER. ALOFT...A
BROAD TROUGH IN THE WEST-NORTHWEST FLOW WILL PROVIDE A LITTLE BIT OF
LIFT INTO EARLY EVENING BEFORE PASSING EAST OF THE FORECAST AREA.
SATELLITE SHOWS A BIT OF A BOUNDARY WITH WEAK SURFACE BASED
INSTABILITY AND SOME TOWERING CUMULUS ALONG THE HIGHWAY 20/30
CORRIDORS. ALTHOUGH FACTORS ARE WEAK...CANNOT RULE OUT AN ISOLATED
SHOWER OR SMALL THUNDERSTORM IN THIS AREA UNTIL THE HEATING OF THE
DAY DIMINISHES AROUND 7 PM...SO HAVE LOW PROBABILITIES OF
PRECIPITATION IN THE FORECAST. SHOULD SEE CLEARING OVERNIGHT AND
SEASONABLY COOL TEMPERATURES. WITH LIGHT WINDS...NEED TO CONSIDER
FOG DEVELOPMENT TOWARD MORNING. POSITIVE FACTORS ARE LEFTOVER
NEAR-SURFACE MOISTURE FROM THIS MORNING...BUT NEGATIVES ARE LACK OF
DEPTH TO MOISTURE PLUS SOME MIXING OUT OF THE PROFILE THIS AFTERNOON
AND SOME DRY ADVECTION FROM MINNESOTA BEHIND THE SHORTWAVE TROUGH.
BOTTOM LINE...COULD BE A FEW AREAS OF GROUND FOG TOWARD SUNRISE BUT
COVERAGE TO LOW TO INCLUDE IN THE FORECAST AT THE MOMENT.

.LONG TERM.../THURSDAY THROUGH WEDNESDAY/...
ISSUED AT 323 PM CDT WED JUL 31 2013

OVERALL PATTERN OF A NORTHWEST FLOW OVER THE MIDWEST WILL REMAIN
IN PLACE INTO THE FORESEEABLE FUTURE. A COLD FRONT PROGGED TO MOVE
ACROSS THE AREA TONIGHT WILL STALL OVER CENTRAL/NRN MO BACK INTO
THE WESTERN PLAINS. ALOFT THERE WILL BE SEVERAL SUBTLE SHORTWAVES
SWEEPING ACROSS THE REGION WITH THE MOST NOTABLE EXPECTED TO
ROTATE ACROSS CENTRAL IOWA LATE THURSDAY NIGHT THROUGH MID FRIDAY
MORNING. IMPRESSIVE INSTABILITY AND DECENT SHEAR WILL EXIST TO THE
SOUTH AND WEST ALONG THE FRONTAL BOUNDARY AND THIS SHOULD BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE LATE AFTERNOON AND
EVENING. THUNDERSTORMS WILL MERGE INTO A CLUSTER LATE EVENING INTO
THE OVERNIGHT SOMEWHERE OVER NEBRASKA/KANSAS AND ROLL INTO WESTERN
IOWA OVERNIGHT...POSSIBLY AS EARLY AS MIDNIGHT. A WEAKER STORM
COMPLEX SHOULD DEVELOP OVER THE STATE EARLIER AND SHIFT EAST AFTER
MIDNIGHT. THE PATTERN IS VERY MESSY AND THE MODELS ARE HAVING A
DIFFICULT TIME RESOLVING THE SMALLER SCALE FEATURES. AS A RESULT
IT IS DIFFICULT TO SAY WHAT THE EFFECTS OF THE WEAKER CONVECTION
WILL HAVE ON THE AREA WHEN THE MCS OUT WEST ROLLS IS. TYPICALLY
WITH THESE SYSTEMS THERE IS AN INITIAL HAIL/WIND THREAT WHICH
EVOLVES INTO A HEAVY RAIN THREAT. THAT CERTAINLY APPEARS TO BE THE
CASE HERE AS 850 MOISTURE TRANSPORT VECTORS SHIFT RIGHT INTO THE
BOUNDARY AND INTO SOUTHWEST IOWA. THIS WILL BE AIDED BY A 20-30KT
LOW LEVEL JET IN THE WEE HOURS OF THE MORNING. THE MCS IS EXPECTED
TO CONTINUE TO ROLL ACROSS IOWA THROUGH FRIDAY MORNING.

FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT THE RIDGE REBUILDS ACROSS
THE WESTERN AND HIGH PLAINS WITH ANOTHER SHORTWAVE EXPECTED TO TOP
THE RIDGE AND MOVE INTO IOWA SUNDAY INTO SUNDAY NIGHT. ONCE AGAIN
THE MODELS ARE ALL OVER THE PLACE WITH THE PLACEMENT OF THE
SHORTWAVE. THE GFS HAS THE HEAVIEST PRECIP SOUTH SATURDAY NIGHT
INTO SUNDAY WITH ANOTHER SHOT SUNDAY INTO MONDAY ACROSS THE NORTH
WHILE THE EURO AND GEM PAINT A MORE BROAD PICTURE OF
PRECIP...ALTHOUGH THE GEM DOES HAVE HIGHER QPF ACROSS THE NORTH.

THE PATTERN REPEATS AGAIN FOR EARLY NEXT WEAK WITH SEVERAL WEAK
SHORTWAVES DROPPING THROUGH IN A NORTHWEST FLOW CREATING PERIODIC
CHANCES FOR THUNDERSTORMS.

NO MAJOR CHANGES WERE MADE TO THE FORECAST EXCEPT TO TRY AND TWEAK
THE TIMING OF THINGS FOR THURSDAY NIGHT BUT A LOT OF UNCERTAINTIES
REMAIN.

&&

.AVIATION...01/06Z
ISSUED AT 1105 PM CDT WED JUL 31 2013

LITTLE CHANGE TO PREVIOUS FORECAST. OTHER THAN INCREASING CHANCES
FOR SHOWERS OR THUNDERSTORMS AFT 00Z THERE WILL STILL BE SOME
PATCHY FOG TOWARD 09 TO 13Z AND MODEST MIXING DURING THE DAY FROM
15 THROUGH 23Z. FOR NOW HAVE INCLUDED ONLY VCSH AS SOME
UNCERTAINTY ON TIMING AND COVERAGE OF STORMS PRIOR TO 06Z. BEST
FORCING TO ARRIVE LATE IN THE PERIOD AND CONTINUED OVERNIGHT
BEYOND THE CURRENT PACKAGE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JUNGBLUTH
LONG TERM...FAB
AVIATION...REV
Hazardous weather outlook, Jul 31, 10:07 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1107 PM CDT WED JUL 31 2013

IAZ006-007-016-017-025>028-037>039-049-050-061-062-074-075-084>086-
095>097-020415-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-MARION-
MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
1107 PM CDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED FROM LATE THURSDAY THROUGH
FRIDAY...AND AGAIN FROM LATE SUNDAY THROUGH MONDAY. THE THREAT OF
SEVERE WEATHER APPEARS LOW AT THIS TIME BUT HEAVY RAINFALL IS
POSSIBLE LATE THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ004-005-015-023-024-033>036-044>048-057>060-070>073-081>083-
092>094-020415-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-
POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
DECATUR-
1107 PM CDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED FROM LATE THURSDAY THROUGH
FRIDAY...AND AGAIN FROM LATE SUNDAY THROUGH MONDAY. THERE IS A
SLIGHT CHANCE OF SEVERE STORMS INITIALLY THURSDAY NIGHT WITH LARGE
HAIL AND DAMAGING WIND THE MAIN THREATS BEFORE TRANSITIONING INTO
MORE OF A HEAVY RAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

REV

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

45 drought. Local standard time, as filed.

Drought, Emmet

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Emmet forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
43.378, -94.678 (the zone’s center; the record gives no point)

Drought, Palo Alto

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Palo Alto forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
43.082, -94.678 (the zone’s center; the record gives no point)

Drought, Kossuth

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Kossuth forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
43.204, -94.207 (the zone’s center; the record gives no point)

Drought, Hancock

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Hancock forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
43.082, -93.734 (the zone’s center; the record gives no point)

Drought, Pocahontas

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Pocahontas forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.734, -94.679 (the zone’s center; the record gives no point)

Drought, Humboldt

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Humboldt forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.777, -94.207 (the zone’s center; the record gives no point)

Drought, Wright

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Wright forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.733, -93.735 (the zone’s center; the record gives no point)

Drought, Franklin

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Franklin forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.733, -93.262 (the zone’s center; the record gives no point)

Drought, Sac

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Sac forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.386, -95.105 (the zone’s center; the record gives no point)

Drought, Calhoun

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Calhoun forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.385, -94.640 (the zone’s center; the record gives no point)

Drought, Webster

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Webster forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.428, -94.182 (the zone’s center; the record gives no point)

Drought, Hamilton

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Hamilton forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.384, -93.707 (the zone’s center; the record gives no point)

Drought, Hardin

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Hardin forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.384, -93.240 (the zone’s center; the record gives no point)

Drought, Crawford

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Crawford forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.037, -95.382 (the zone’s center; the record gives no point)

Drought, Carroll

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Carroll forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.036, -94.861 (the zone’s center; the record gives no point)

Drought, Greene

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Greene forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.036, -94.397 (the zone’s center; the record gives no point)

Drought, Boone

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Boone forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.037, -93.932 (the zone’s center; the record gives no point)

Drought, Story

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Story forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.036, -93.465 (the zone’s center; the record gives no point)

Drought, Marshall

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Marshall forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.036, -92.999 (the zone’s center; the record gives no point)

Drought, Tama

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Tama forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.080, -92.532 (the zone’s center; the record gives no point)

Drought, Audubon

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Audubon forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.685, -94.906 (the zone’s center; the record gives no point)

Drought, Guthrie

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Guthrie forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.684, -94.501 (the zone’s center; the record gives no point)

Drought, Dallas

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Dallas forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.685, -94.040 (the zone’s center; the record gives no point)

Drought, Polk

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Polk forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.686, -93.573 (the zone’s center; the record gives no point)

Drought, Jasper

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Jasper forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.686, -93.054 (the zone’s center; the record gives no point)

Drought, Poweshiek

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Poweshiek forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.686, -92.531 (the zone’s center; the record gives no point)

Drought, Cass

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Cass forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.332, -94.928 (the zone’s center; the record gives no point)

Drought, Adair

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Adair forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.331, -94.471 (the zone’s center; the record gives no point)

Drought, Madison

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Madison forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.331, -94.016 (the zone’s center; the record gives no point)

Drought, Warren

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Warren forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.334, -93.561 (the zone’s center; the record gives no point)

Drought, Marion

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Marion forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.334, -93.099 (the zone’s center; the record gives no point)

Drought, Mahaska

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Mahaska forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.335, -92.641 (the zone’s center; the record gives no point)

Drought, Adams

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Adams forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.029, -94.699 (the zone’s center; the record gives no point)

Drought, Union

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Union forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.028, -94.242 (the zone’s center; the record gives no point)

Drought, Clarke

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Clarke forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.029, -93.785 (the zone’s center; the record gives no point)

Drought, Lucas

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Lucas forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.029, -93.328 (the zone’s center; the record gives no point)

Drought, Monroe

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Monroe forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.030, -92.869 (the zone’s center; the record gives no point)

Drought, Wapello

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Wapello forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
41.031, -92.409 (the zone’s center; the record gives no point)

Drought, Taylor

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Taylor forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.737, -94.696 (the zone’s center; the record gives no point)

Drought, Ringgold

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Ringgold forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.735, -94.244 (the zone’s center; the record gives no point)

Drought, Decatur

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Decatur forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.738, -93.786 (the zone’s center; the record gives no point)

Drought, Wayne

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Wayne forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.740, -93.327 (the zone’s center; the record gives no point)

Drought, Appanoose

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Appanoose forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.743, -92.869 (the zone’s center; the record gives no point)

Drought, Davis

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Davis forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
40.748, -92.410 (the zone’s center; the record gives no point)

Drought, Black Hawk

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Black Hawk forecast zone
Crop damage
$21 million
Reported by
Other Federal Agency
Coordinates
42.470, -92.309 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2013Every state in 2013This day in weather historyWarnings in Iowa, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470663, 470664, 470665, 470666, 470667, 470668, 470669, 470670, 470672, 470673, 470674, 470675, 470676, 470677, 470678, 470679, 470680, 470681, 470682, 470683, 470684, 470685, 470686, 470687, 470688, 470689, 470690, 470691, 470692, 470693, 470694, 470695, 470696, 470697, 470698, 470699, 470700, 470701, 470702, 470703, and more.